# SDR GLBA2016021500568

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,857 hours, 50,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE BELLY SKIN AT FS 225.25, BETWEEN STRINGER 16 & 15R, CRACKED APPROX .2" IN LENGTH, EVIDENCE OF CORROSION FROM STRINGER 15R GOING INBD 4 FASTENERS.   MAJOR REPAIR.
